# SDR ASAA2012122393533

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,784 hours, 5,961 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 13726
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 421 hours, 116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH BOTH ENGINES RUNNING AND BOTH PACKS IN AUTO, LT DUCT PRESSURE INDICATES 5 PSI AND WILL NOT INCREASE AS POWER IS ADVANCED.  RT SIDE NORMAL 20 PSI AT IDLE AND INCREASING AS POWER ADVANCED.  R & R NR 1 HIGH STAGE REGULATOR IAW AMM 36-11-07.  GROUND RAN ENGINE SAME FAULT EXISTS. R & R HIGH STAGE VALVE IAW AMM 36-11-06.  GROUND RAN ENGINE AGAIN FAULT STILL EXISTS. TROUBLESHOT PNEUMATIC SENSE LINES AND FOUND SENSE LINE FROM PRSOV T FITTING THROUGH 450 THERMOSTAT LEAKING.  REMOVED LEAKING LINE.  INSTALLED NEW PNEUMATIC LINE FROM PRSOV T-FITTING TO 450 SENSOR. GROUND RAN ACFT AND BLEED SYS NO FAULTS FOUND.  ALL OK FOR SERVICE.
